# SDR 06FDEA1340

- Difficulty date: April 9, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75412
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON RIGHT WING STRINGER 41 END FOUND CRACK (LENGTH APPROX. 1").  CRACK ON RT WING STRINGER 41 END REPAIR CARRIED OUT AS PER SRM 57-  20-00 FIG 10 VOL I.   REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
